# SDR AALA20110328TUL05

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,732 hours, 21,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FORWARD CARGO DOOR 6 INCHES FROM BOTTOM AND 18 INCHES FROM FORWARD EDGE IS BEYOND MANUAL LIMITS.  TRIMMED OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 52-30-01-2R.
